# SDR 2007UALA03289

- Difficulty date: August 20, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 58,721 hours, 34,572 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Damaged
- Location: Fire Warning Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A-LOOP INOP ON FIRE TEST ON NR 2 ENGINE.  REPLACED THE FAN LOWER FIRE LOOP AND CONNECTOR.
